# SDR QXEA0002003

- Difficulty date: July 20, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,717 hours, 46,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Component: Exit Sign, Grimes
- Component part number: 5515800106
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - EMERGENCY EXIT SIGN ABOVE MAIN CABIN DOOR ENTRANCE FOUND INOPERATIVE.  REMOVED AND REPLACED CIRCUIT BOARD, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
